Header menu link for other important links
A New Subclass of Uniformly Convex Functions Defined by Linear Operator
Murthy A.N, Reddy P.T,
Published in Springer International Publishing
Pages: 141 - 149
In this paper, we define a new subclass of uniformly convex functions with negative coefficients and obtain coefficient estimates, extreme points, closure and inclusion theorems, and the radii of starlikeness and convexity for the new subclass. Furthermore, results on partial sums are discussed. © 2018, Springer Nature Switzerland AG.
About the journal
JournalData powered by TypesetTrends in Mathematics Advances in Algebra and Analysis
PublisherData powered by TypesetSpringer International Publishing
Open Access0